My Child Eats A Lot Until His Cheeks And Stomach Are Large, Does He Have Cushing’s Syndrome?

Illustration of My Child Eats A Lot Until His Cheeks And Stomach Are Large, Does He Have Cushing’s Syndrome?
Illustration: My Child Eats A Lot Until His Cheeks And Stomach Are Large, Does He Have Cushing’s Syndrome? todaysparent.com

Good afternoon doctor, I want to ask why my child suddenly had a big appetite after taking the medicine given by the pediatrician. that i wonder at 2 weeks cheek u0026amp; His stomach is big but his hands are not. One of the drugs my child is taking is Trizela medicine.

1 Answer:

Hi, thanks for asking at HealthReplies.com
Looks like you mean the drug with the trisela brand. The drug contains. Namely, antihistamine or hypo-allergenic drugs,
which works by inhibiting the action of histamine. Histamine is a substance produced by the body during an allergic reaction that causes itching, dilation of blood vessels, edema and glandular hypersecretion. Used in cases of colds, coughs and allergic dermatitis (rashes on the skin due to allergic reactions). Every drug has side effects, including the medicine you mentioned. The side effects are drowsiness, dizziness, weakness, dry mouth, nasal irritation, nausea, sore throat, stomach ache and diarrhea.
Meanwhile, cushing's syndrome is a collection of symptoms that occur due to high levels of the hormone cortisol in the blood. The hormone cortisol is produced by the adrenal glands located at the top of the kidneys. Functioning in various ways, such as increasing blood pressure, increasing blood sugar levels, reducing inflammation and regulating mood. High levels of blood cortisol can be caused by adrenal gland tumors, pituitary gland tumors or using corticosteroid drugs (such as long-term high-dose prednisone). Prednisone is often used to treat autoimmune diseases (such as lupus and arthritis) as well as post-organ transplantation. This disease will be characterized by a pile of body fat, especially on the shoulder and face.
Therefore, it is not possible for your child to experience Cushing's syndrome due to the drug you mentioned. To be able to find out the cause of complaints experienced by your child, you should consult with a pediatrician. Doctors who meet directly with your child, will be able to do the checks needed to find out the disease. The doctor will examine the child's abdominal circumference to see its suitability for gender, age and weight.
Thus hopefully useful.

: by

Related Question

Did Not Recover After Prostate Surgery 4 Years Ago?

Did Not Recover After Prostate Surgery 4 Years Ago?

(9 months ago)

Morning, I want to ask, my father was after prostate surgery in May, but until now it’s been 4 months how come it hasn’t healed either, why do you still like pain? than... Read more

The Cause Of Frequent Shortness Of Breath In A History Of Bronchitis Sufferers?

The Cause Of Frequent Shortness Of Breath In A History Of Bronchitis Sufferers?

(6 months ago)

For 3 days now I have shortness of breath before I have a history of bronhitis, if I eat rice, my breasts are tight so I can’t eat a lot … this is starting to recur bec... Read more

Is It Okay To Continue Taking Amoxicillin But It Has Not Taken It For 3 Days?

Is It Okay To Continue Taking Amoxicillin But It Has Not Taken It For 3 Days?

(6 months ago)

I Sari, 24 years old. I just got endoscopy on Wednesday May 25th. On Thursday, we can go home and be given medicine, and one of them is amoxilin. I took amoxicillin only when I was... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *